# SDR CKSA98689

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: CKFEXW1081
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 500, NR 1 LT FLAP TRACK BUSHING FWD BOLT HOLES AND MOUNTING AREA CORRODED BEYOND LIMITS.  REPAIRED IAW BOEING ASA CKF-EXW-108 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXW-055, CPCP TASK CARD NR C57-560-01-01.
